# SDR FDEA201512083950

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Adapter
- Part number: 38768
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANKS, LT WING TANK OVERWING FILL PORT ADAPTER MATING SURFACE CORRODED.  REMOVED CORROSION FROM LT OVERWING FILL PORT ADAPTER MATING SURFACE IAW SRM 51-10-02, OUT OF LIMITS IAW SRM 57-20-01-1A STEP 3E.  REPAIRED LT WING TANK FILL PORT ADAPTER MATING SURFACE IAW SRM 57-20-01-2R REPAIR 6, WITH FUEL PORT ADAPTER PN 38768, BATCH 0002876328.  MAJOR REPAIR.
